# SDR A6WA201040959

- Difficulty date: December 14, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,484 hours, 16,586 cycles
- Engine: Ge CF343B1
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Corroded
- Location: Rt Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG INLET LIP SKIN PITTED.  REMOVED LIGHT PITTING ON RT ENG INLET LIP SKIN BY SANDING.  REMOVING .004 MATERIAL WITH .059 MATERIAL REMAINING, THE LIPSKIN IS WITHIN LIMITS IAW CMM 71-61-01, FIG 5003 LIGHT.
